On nonexistence of global solutions of some semilinear parabolic differential equations. (English) Zbl 0281.35039


35K15 Initial value problems for second-order parabolic equations
35K55 Nonlinear parabolic equations
35B99 Qualitative properties of solutions to partial differential equations
35B45 A priori estimates in context of PDEs
Full Text: DOI


[1] Fujita, H.: On the blowing up of solutions of the Cauchy problem for ut=Au+u1+*. J. Fac. Sci. Univ. Tokyo Sect. I, 13, 109-124 (1966). · Zbl 0163.34002
[2] Fujita, H.: On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations. Proc. Symp. Pure Math. A. M. S., 18, 105-113. · Zbl 0228.35048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.